# SDR RRXA97271

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 5641013
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND NR 4 LOWER CARGO PIT DOOR JAM/PAN (P/N 5641013) HAS NUMEROUS CRACKS AND HOLES.  REQUESTED REPAIR SCHEME TO SPLICE IN NEW SECTION.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW FAA DER APPROVED TIMCO ENGINEERING SKETCH REO-03671, AND SRM 53-2-0.
